The only issues my daughter had were slight loss of appetite and trouble falling asleep. Both of those problems lessened after a week or two. Make sure your child takes it first thing in the morning so it will wear off before bedtime, and give him/her a nice breakfast in case he/she isn't hungry at lunchtime.
Answer by TweenAndTwinMom at 6:05 PM on Jul. 13, 2010
My son was on it for 3 days. For him the side effects were too bad. His side effects were loss of appetite, problems sleeping, and very emotional. He would go from crying to being angry within seconds and that was NOT like him at all. Keep in mind though, that all medicine responds differently to different people.
Answer by JeremysMom at 8:37 PM on Jul. 13, 2010
Answer by JeremysMom at 7:57 AM on Jul. 14, 2010
I too wrote a journal/log. I went back and reread it again today and I did notice that he was very focused in one one thing. It was a rubber toy lizard. Also, looking at my journal, I noticed that the first two days, I too questioned if this was the right medicine, and on the 3rd day is when I got the answer that I was looking for- No, it was not the right medicine. Good Luck, I hope that it does work for him or that you are able to find the right meds. It can be very heartbreaking trying to find the right meds that work, but once you do find it, it is amazing what they can learn without having to face all the obstacles at once.
Answer by JeremysMom at 5:59 PM on Jul. 14, 2010
Answer by JeremysMom at 11:38 PM on Jul. 14, 2010
Next question overall
this or that
Check out some of the top posts today in Groups: